B. Chauvin and N. , m-ary Search trees whenm ? 27: A strong asymptotics for the space requirements, Random Structures and Algorithms, vol.65, issue.2, pp.133-154, 2004.
DOI : 10.1002/rsa.10108

P. Flajolet, E. Fusy, X. Gourdon, D. Panario, and N. , Pouyanne A hybrid of Darboux's method and singularity analysis in combinatorial asymptotics, Electronic Journal of Combinatorics, vol.13, issue.103, pp.1-35, 2006.

P. Cénac, B. Chauvin, S. Ginouillac, and N. , Pouyanne Digital search trees and chaos game representation. ESAIM: Probability and Statistics, p.para??trepara??tre, 2006.

D. Aldous and P. , Shields A diffusion limit for a class of randomly-growing binary search trees. Probability Theory and Related Fields, pp.429-437, 1988.

K. B. Athreya and S. , Embedding of Urn Schemes into Continuous Time Markov Branching Processes and Related Limit Theorems, The Annals of Mathematical Statistics, vol.39, issue.6, pp.1801-1817, 1968.
DOI : 10.1214/aoms/1177698013

A. Bagchi and A. K. , Pal Asymptotic normality in the generalized Pólya-Eggenberger urn model, with an application to computer data structures, SIAM Journal on Alegebraic and Discrete Methods, vol.6, pp.3-394, 1985.

M. T. Barlow, R. Pemantle, and E. A. , Diffusion-limited aggregation on a tree, Probability Theory and Related Fields, vol.107, issue.1, pp.1-60, 1997.
DOI : 10.1007/s004400050076

J. Blum, Enumeration of the square permutations in Sn, Journal of Combinatorial Theory, Series A, vol.17, issue.2, pp.156-161, 1974.
DOI : 10.1016/0097-3165(74)90002-8

P. Cénac, Etude statistique de séquences biologiques et convergence de martingales, Thèse de l'Université Paul Sabatier Toulouse III, 2006.

H. Chern and H. , Phase changes in randomm-ary search trees and generalized quicksort, Random Structures and Algorithms, vol.65, issue.3-4, pp.316-358, 2001.
DOI : 10.1002/rsa.10005

H. Chern, M. Fuchs, and H. , Hwang Phase changes in random point quadtrees. Submitted, 50 pages

J. J. Daudin and S. , Robin Exact distribution of word occurences in a random sequence of letters, Journal of Applied Probability, vol.36, pp.179-193, 1999.

F. Eggenberger and G. , Pólya Ueber die Statistik verketter Vorgänge, Zeitschrift für reine und angewandte Mathematik und Mechanik, pp.279-289, 1923.

P. Erdös and P. , Révész On the length of the longest head-run. Topics in Information Theory, Colloq. Math. Soc. Janos Bolyai, vol.16, pp.219-228, 1975.

J. A. Fill and N. , Kapur The space requirements of m-ary search trees: distributional asymptotics for m ? 27. Prépublication, 10 pages

P. Flajolet, J. Gabarró, and H. , Pekari Analytic urns. The Annals of Probability, pp.1200-1233, 2005.
DOI : 10.1214/009117905000000026

P. Flajolet and A. M. , Singularity Analysis of Generating Functions, SIAM Journal on Discrete Mathematics, vol.3, issue.2, pp.216-240, 1990.
DOI : 10.1137/0403019

URL : https://hal.archives-ouvertes.fr/inria-00075725

P. Flajolet, Sedgewick Analytic combinatorics, 2006.
DOI : 10.1017/cbo9780511801655

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Franz, The integral cohomology of toric manifolds, Proceedings of the Steklov Institute of Mathematics, vol.252, issue.1, 2006.
DOI : 10.1134/S008154380601007X

B. Friedman, A simple urn model, Communications on Pure and Applied Mathematics, vol.27, issue.1, pp.59-70, 1949.
DOI : 10.1002/cpa.3160020103

R. Gouet, Strong convergence of proportions in a multicolor P??lya urn, Journal of Applied Probability, vol.34, issue.02, pp.426-435, 1997.
DOI : 10.1016/0167-7152(89)90126-0

P. Hall and C. C. , Heyde Martingale Limit Theory and Its Applications, 1980.

S. Janson, Functional limit theorems for multitype branching processes and generalized P??lya urns, Stochastic Processes and Applications, pp.177-245, 2004.
DOI : 10.1016/j.spa.2003.12.002

URL : http://doi.org/10.1016/j.spa.2003.12.002

S. Janson, Limit theorems for triangular urn schemes. Probability Theory and Related Fields, pp.417-452, 2005.

S. Janson, Congruence properties of depths in some random trees Alea Lat A para??trepara??tre Disponiblè a l'adresse arXiv:math, Am. J. Probab. Math. Stat, p.509471, 2005.

N. L. Johnson and S. , Kotz Urn models and their application, 1977.

C. Jordan, Mémoire sur leséquationsleséquations différentielles linéaireslinéaires`linéairesà intégrales algébriques, Journal für die reine und angewandte Mathematik, pp.89-215, 1878.

F. Klein, Ueber die Transformation siebenter Ordnung der elliptischen Functionen, Mathematische Annalen, vol.14, issue.3, pp.428-471, 1879.
DOI : 10.1007/BF01677143

F. Klein, VorlesungüberVorlesung¨Vorlesungüber das Ikosaeder und die Auflösung der Gleichungen vom fünften Grade, B. G. TeubnerédTeubneréd, pp.1-260, 1884.

J. Kollar, The structure of algebraic threefolds: an introduction to Mori's program, Bulletin of the American Mathematical Society, vol.17, issue.2, pp.211-273, 1987.
DOI : 10.1090/S0273-0979-1987-15548-0

W. Lew and H. M. , The Joint Distribution of Elastic Buckets in Multiway Search Trees, SIAM Journal on Computing, vol.23, issue.5, pp.1050-1074, 1994.
DOI : 10.1137/S009753979223023X

H. M. Mahmoud, Analysis of the space of search trees under the random insertion algorithm, Journal of Algorithms, vol.10, issue.1, pp.52-75, 1989.
DOI : 10.1016/0196-6774(89)90023-0

H. M. Mahmoud and R. T. , Smythe Probabilistic analysis of bucket recursive trees, Theoretical Computer Science, vol.144, pp.180-205, 1995.

H. Maschke, Aufstellung des vollen Formensystems einer quatern???ren Gruppe von 51840 linearen Substitutionen, Mathematische Annalen, vol.33, issue.3, pp.317-344, 1889.
DOI : 10.1007/BF01443964

G. A. Miller, H. F. Blichfeldt, and L. E. , Dickson Theory and applications of finite groups, 1916.

R. Neininger, Rueschendorf A general limit theorem for recursive algorithms and combinatorial structures, The Annals of Applied Probability, vol.14, issue.1, pp.378-418, 2004.

J. , N. Arbres, and . Processus-de-galton-watson, Annales de l, Institut Henri Poincaré, vol.22, issue.2, pp.199-207, 1986.

V. Petrov, On the Probabilities of Large Deviations for Sums of Independent Random Variables, Theory of Probability and Its Applications, pp.287-298, 1965.
DOI : 10.1137/1110033

G. Pólya, Sur quelques points de la théorie des probabilités, Annales de l'Institut Poincaré, vol.1, pp.117-161, 1930.

M. Reid, Canonical 3-folds Journées de géométrie algébrique d'Angers, A, Aalphen aan den Rijn, pp.273-310, 1980.

M. Reid, Minimal models of canonical 3-folds, Algebraic Varieties and Analytic Varieties, pp.131-180, 1983.

A. Roy, C. Raychaudhury, and A. , Novel techniques of graphical representation and analysis of DNA sequences???A review, Journal of Biosciences, vol.19, issue.1, pp.55-71, 1998.
DOI : 10.1007/BF02728525

B. Ycart, R. Abraham, and J. S. , Dhersin Strong convergence for urn models with reducible replacement policy, 2005.